# SDR AALA2009062000001

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 69,222 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERIES IN CHARGER FOR TAIL COMPARTMENT EMERGENCY LIGHTS.
